# SDR KCS2008F00008

- Difficulty date: September 14, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 98,703 hours, 23,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1352, RBL125, WL 118 ANGLE CORRODED. (K)
